Open Access
2008 Spectral radius preservers of products of monnegative matrices
Sean Clark, Chi-Kwong Li, Leiba Rodman
Banach J. Math. Anal. 2(2): 107-120 (2008). DOI: 10.15352/bjma/1240336297


A characterization of nonlinear spectral radius preserving maps is obtained for the usual and triple products of nonnegative matrices.


Download Citation

Sean Clark. Chi-Kwong Li. Leiba Rodman. "Spectral radius preservers of products of monnegative matrices." Banach J. Math. Anal. 2 (2) 107 - 120, 2008.


Published: 2008
First available in Project Euclid: 21 April 2009

zbMATH: 1158.15002
MathSciNet: MR2436871
Digital Object Identifier: 10.15352/bjma/1240336297

Primary: 15A18‎
Secondary: 15A04 , 15A60

Keywords: Jordan triple product , nonnegative matrices , preserver , spectral radius

Rights: Copyright © 2008 Tusi Mathematical Research Group

Vol.2 • No. 2 • 2008
Back to Top